# SDR IPXA2014110384774

- Difficulty date: October 24, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 75,121 hours, 13,222 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC74611
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C01, CHAFING DAMAGE ON UPPER SKIN OF LT WING INBD FLAP VANE INBD, AFT SIDE.  REPAIR DAMAGE AREA IAW RE SRM 57-50-80, REPAIR 2, PARA 2.A, REV.56
